# SDR CALA2016122701175

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,433 hours, 16,036 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 7732847
- Condition: Faulty
- Location: Nr 1 Bleed Sys
- Part time: 1,130 hours, 155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE BLEED OVERHEAT, FOLLOWED BY LT PACK OFF AND LT BLEED OFF, FOLLOWED CHECK LIST. EMERGENCY DECLARED.  REPLACED THE NR 1 ENGINE FAN AIR TEMP SENSOR IAW AMM 36-11-17.  RAN HIGH POWER RUN  AND PERFORMED AMM 36-00-3  NO LEAKS  NOTED NO FAULTS NOTED IN THE AIR SUPPLY SYSTEM..
